# SDR F3LA2010012200309

- Difficulty date: January 18, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 16,919 hours, 8,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C CHECK INSPECTION NOTED L2 DOOR FASTENER HOLES INBD OF AFT GIRT BAR MOUNT FITTING HAS CORROSION.  MX REPAIRED IAW EA A9-53R-31638, SRM 53-41-14, NTM 51-10-01, NTM 51-10-01-250-802-A-01 AND NTM 51-10-08-250-803-A-01.
